# SDR JGV2002F00006

- Difficulty date: June 28, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N347K
- Make and model: Amd FALCON50MYST
- Aircraft serial: 46
- Engine: Garrtt TFE731*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING FASTENER LEAKAGE REPAIR ON THE RIGHT WING LOWER REMOVABLE PLANK AND DISCOVERED AND INCORRECT FASTENER LOCATED IN THE FORWARD/INBOARD CORNER OF THE PLANK.  UPON REMOVAL OF THE FASTENER, THE MECHANIC DISCOVERED THE FASTENER TO BE INCORRECT IN LENGTH AND DIAMETER.  FASTENER HOLE AND COUNTERSINK WERE CLEANED AND INSPECTED.  DISCOVERED THE FASTENER HOLE HAD BEEN ENLARGED AND TAPPED.  NUT PLATE INSIDE THE WING TANK WAS BROKEN AND MISSING.  PERFORMED PLANK REMOVAL AND REPAIR ON THE PLANK, RIB, AND NUT PLATE.  CUSTOMER HAD CONCERNS OF THE CONDITION OF THE LEFT WING LOWER REMOVABLE PLANK.  HOLE WAS ENLARGED, THE PLANK TAPPED, AND THE NUT PLATE INSIDE THE TANK WAS DAMAGED AND MISSING. PERFORMED REPAIR.
